TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Some results in the study of compact mean labeling

* , ,

* Corresponding author · click or hover a name for details

pp. 1651–1660Vol. 29Issue 4April 2026DOI: 10.47974/JDMSC-2386 Crossmark XML
Received:
01 May 2025
Published Online:
08 Apr 2026
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-2386
Pages:
1651–1660

Abstract

Graph labeling is an essential concept that aims to provide a unique illustration for labeled graphs so that complex networks are easier to grasp for a real-time application. This study deals with theoretical backgrounds for a highly compact mean labeling; where under this approach, vertices are assigned labels from 0 to 2q – p. This approach is applicable for showcasing the potency of compact mean labeling over different categories of graphs, including complete, bipartite, snake, cycle, and wheel graphs. By using this technique, there is more enhanced visual access to the structure highlighted by graphs, hence allowing useful contributions to their properties and applications for solving problems in different areas. This shows the main importance of appropriate labeling in addressing real-life problems.

Keywords

Subject Classifications

05C78

References

[1] S. Arvind, U. Bhuvan, S. S. Siva, C. Prasun, and S. V Devika, “Advancing cyber threat detection through deep learning in management information systems,” Journal of Discrete Mathematical Sciences and Cryptography, vol. 27, no. 8, pp. 2409–2417 (Dec. 2024), doi: 10.47974/JDMSC-2014.
[2] A. Rosa, “On certain valuations of the vertices of a graph,” Journal of Graph Theory - JGT (Jan. 1967).
[3] V. Senthilkumar and K. Venkatesan, “Odd vertex even edge root square mean labelling graphs,” Journal of Interdisciplinary Mathematics, vol. 27, no. 5, pp. 1001–1008 (Aug. 2024), doi: 10.47974/JIM-1923.
[4] V. Maheswari, D. S. T. Ramesh, and V. Balaji, “Relaxed mean labeling,” International Journal of Mathematics Research, vol. 4, no. 3, pp. 217–224 (2012).
[5] V. Maheswari, D. S. T. Ramesh, and V. Balaji, “On skolem mean labeling,” Bulletin of Kerala Mathematics Association, vol. 10, no. 1, pp. 89–94 (2013).
[6] V. Maheswari, D. S. T. Ramesh, and V. Balaji, “Some Results on Relaxed Mean Labeling,” International Journal of Mathematical Combinatorics, vol. 3, pp. 73–80 (2015), [Online]. Available: http://www.ebsco.com/home/printsubs/priceproj.asp
[7] V. N. Jaya Shruthy and V. Maheswari, “Double Encryption, Decryption Process Using Graph Labeling Through Enhanced Vigenere Cipher,” J. Phys. Conf. Ser., vol. 1362, no. 1, pp. 012023 (2019), doi: 10.1088/1742-6596/1362/1/012023.
[8] V. Deepa, V. Maheswari, and V. Balaji, “Creating Ciphertext and Decipher using Graph Labeling Techniques,” Int. J. Eng. Adv. Technol., vol. 9, no. 1S (Oct. 2019).
[9] M. Nandhini, V. Maheswari, and V. Balaji, “Possibilities of Edge Repetition using Double Mean Labeling,” 2023 Fifth International Conference on Electrical, Computer and Communication Technologies (ICECCT), pp. 1–8 (2023). doi: 10.1109/ICECCT56650.2023.10179740.
[10] P. Janaki, V. Maheswari, and V. Balaji, “Difference divisor labeling for graph-based cryptographic applications: a novel approach to secure encoding,” International Journal of Information Technology (Jan. 2026), doi: 10.1007/s41870-025-03041-7.
[11] A. Sagaya Rose Tucilin Mary and V. Maheswari, “Investigation of Compact Mean Labeling Using Complete Bipartite Graph,” 2025 International Conference on Sustainability, Innovation & Technology (ICSIT), pp. 1–5 (2025). doi: 10.1109/ICSIT65336.2025.11294376.
[12] V. Maheswari, D. S. T. Ramesh, Silviya Francis, and V. Balaji, “On relaxed mean labeling,” Bulletin of Kerala Mathematics Association, vol. 12, no. 1, pp. 54–64 (Jun. 2015).
[13] K. Subramaniyan, V. Maheswari, V. Balaji, and S. Rekha, “Compact Mean Labeling,” International Journal of Scientific Research in Science and Technology (IJSRST), vol. 9, no. 5, pp. 327–330 (2022), doi: 10.32628/IJSRST.

Views: 279Downloads: 118Citations: 0